# SDR QXEA0002467

- Difficulty date: August 25, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE ARE TWO GOUGES AND DENTS IN EXTERIOR SKIN AT FORWARD SIDE OF AFT CARGO DOOR APERTURE AT STRINGER 66 AND 67.  REPAIRED IAW HORIZON AIR EA 4-53-1325.
